# SDR IPXA09M57572

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drive Chain
- Condition: Disconnected
- Location: Sliding Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S SLIDING WINDOW WILL NOT CLOSE.  FOUND LINK ON DRIVE CHAIN DISCONNECTED.  RECONNECTED DRIVE CHAIN AND CLOSED INTERIOR IN REF TO MD11 MM 56-12-03-4.  WINDOW OPERATES NORMAL.
